# SDR DALA2016111508801

- Difficulty date: November 12, 2016
- Submitted: November 15, 2016
- Operation: Air carrier
- Aircraft: N950DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53360
- Aircraft time: 41,668 hours, 34,728 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER OVERHEAD EMERGENCY EXIT LIGHT INOPERATIVE.  FOUND CONNECTOR P1-2312 WITH A PUSHED BACK CONTACT.  SECURED CONTACT INTO POSITION.  OPERATION CHECKS OKAY.  (LP# 9272344)
